U.S. doctors online nowAsk doctors free
India
A 24-year-old female asked:

I took vsl3 as per advise of my gi doc for 10 days for my ibs now after completing the course i dont have loose stools but my symptoms have changed to constipation and bloating. is it due to change in gut microbiome? will it go away slowly?

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 58 years experience
Only your GI dr can answer this in you for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 23, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.